headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

Vol. 59, Issue 1

Special issue on interpolation, inequalities, invariants, operators, and related topics. Preface; 1–2

    Sergei Silvestrov, Lars-Erik Persson, Jaak Peetre, Michael Cwikel
(Full article in PDF format)

Neoclassical invariant theory – some lost theorems – a mathematical chat; pp. 3–6

    Jaak Peetre
(Full article in PDF format)  (Abstract, References in HTM format)

Some new scales of characterization of Hardy’s inequality; pp. 7–18

    Amiran Gogatishvili, Alois Kufner, Lars-Erik Persson
(Full article in PDF format)  (Abstract, References in HTM format)

Complex interpolation of compact operators mapping into lattice couples; pp. 19–28

    Michael Cwikel
(Full article in PDF format)  (Abstract, References in HTM format)

The Besicovitch covering theorem and near-minimizers for the couple (L2, BV); pp. 29–33

    Irina Asekritova, Natan Kruglyak
(Full article in PDF format)  (Abstract, References in HTM format)

Simplified a priori estimate for the time periodic Burgers’ equation; pp. 34–41

    Magnus Fontes, Olivier Verdier
(Full article in PDF format)  (Abstract, References in HTM format)

Application of operator monotone functions in economics; pp. 42–47

    Frank Hansen
(Full article in PDF format)  (Abstract, References in HTM format)

Operator convex functions over C *-algebras; pp. 48–52

    Sergei Silvestrov, Hiroyuki Osaka, Jun Tomiyama
(Full article in PDF format)  (Abstract, References in HTM format)

Some modern developments in the theory of real division algebras; pp. 53–59

    Erik Darpö
(Full article in PDF format)  (Abstract, References in HTM format)
Current Issue: Vol. 67, Issue 4 in Press, 2018




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December